# SDR DALA2018090705489

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,516 hours, 38,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 1-3 INOP, ROW 12-15 AND SIGNS IN AFT GALLEY. REMOVED AND REPLACED BATTERY PACK AT M737.M9102,M735,M731. REF AMM 33-51-07. CHARGED FOR 90 MIN OPS CHECK GOOD.
